Truncated solutions of the fifth Painlevé equation

Shun Shimomura

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The fifth Painlevé equation admits several families of solutions behaving exponentially in their proper sectors near infinity, which are called truncated solutions. For these truncated solutions, we discuss the frequency of a-points including poles outside the corresponding sectors. Except for some special cases, all the values are equally distributed, and for each a there exist infinitely many a-points.

Original languageEnglish
Pages (from-to)451-471
Number of pages21
JournalFunkcialaj Ekvacioj
Volume54
Issue number3
DOIs
Publication statusPublished - 2011 Nov 30

Fingerprint

Sector
Pole
Infinity
Family

Keywords

  • Fifth Painlevé equation
  • Truncated solutions
  • Value distribution

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Truncated solutions of the fifth Painlevé equation. / Shimomura, Shun.

In: Funkcialaj Ekvacioj, Vol. 54, No. 3, 30.11.2011, p. 451-471.

Research output: Contribution to journalArticle

Shimomura, Shun. / Truncated solutions of the fifth Painlevé equation. In: Funkcialaj Ekvacioj. 2011 ; Vol. 54, No. 3. pp. 451-471.
@article{3aabf21bf6284cb4b3f0767668f33857,
title = "Truncated solutions of the fifth Painlev{\'e} equation",
abstract = "The fifth Painlev{\'e} equation admits several families of solutions behaving exponentially in their proper sectors near infinity, which are called truncated solutions. For these truncated solutions, we discuss the frequency of a-points including poles outside the corresponding sectors. Except for some special cases, all the values are equally distributed, and for each a there exist infinitely many a-points.",
keywords = "Fifth Painlev{\'e} equation, Truncated solutions, Value distribution",
author = "Shun Shimomura",
year = "2011",
month = "11",
day = "30",
doi = "10.1619/fesi.54.451",
language = "English",
volume = "54",
pages = "451--471",
journal = "Funkcialaj Ekvacioj",
issn = "0532-8721",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Truncated solutions of the fifth Painlevé equation

AU - Shimomura, Shun

PY - 2011/11/30

Y1 - 2011/11/30

N2 - The fifth Painlevé equation admits several families of solutions behaving exponentially in their proper sectors near infinity, which are called truncated solutions. For these truncated solutions, we discuss the frequency of a-points including poles outside the corresponding sectors. Except for some special cases, all the values are equally distributed, and for each a there exist infinitely many a-points.

AB - The fifth Painlevé equation admits several families of solutions behaving exponentially in their proper sectors near infinity, which are called truncated solutions. For these truncated solutions, we discuss the frequency of a-points including poles outside the corresponding sectors. Except for some special cases, all the values are equally distributed, and for each a there exist infinitely many a-points.

KW - Fifth Painlevé equation

KW - Truncated solutions

KW - Value distribution

UR - http://www.scopus.com/inward/record.url?scp=82855176119&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=82855176119&partnerID=8YFLogxK

U2 - 10.1619/fesi.54.451

DO - 10.1619/fesi.54.451

M3 - Article

AN - SCOPUS:82855176119

VL - 54

SP - 451

EP - 471

JO - Funkcialaj Ekvacioj

JF - Funkcialaj Ekvacioj

SN - 0532-8721

IS - 3

ER -